Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On general topology and the relation of the properties of the class of all continuous functions to the properties of space


Author: E. W. Chittenden
Journal: Trans. Amer. Math. Soc. 31 (1929), 290-321
MSC: Primary 54C60; Secondary 54A05
MathSciNet review: 1501484
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54C60, 54A05

Retrieve articles in all journals with MSC: 54C60, 54A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1501484-X
PII: S 0002-9947(1929)1501484-X
Article copyright: © Copyright 1929 American Mathematical Society